# SDR C2XA11RI128

- Difficulty date: August 8, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 16,177 hours, 10,120 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: HG2011AC03
- Part serial: 56005664
- Condition: Defective
- Location: Ahrs
- Part time: 12,876 hours, 8,202 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3122 - EWR - FLIGHT CREW REPORTED AHRS NR 2 FAIL IN FLIGHT.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  EWR MX REMOVED AND REPLACED AHRS COMPUTER NR 2 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
